# SDR 04FDEA00754

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 38,262 hours, 23,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BS 1142-1148 WL 152 BL 0 ON INNER SKIN.  *S/D*  REMOVED CORROSION ON INNER SKIN AT BS 1139-1164 LBL 1 TO LBL 2 AT WL 152.  FOUND TO BE IN LIMITS.  DEEPEST BLEND WAS .012 ORIGINAL THICKNESS IS .140.  ALODINED, PRIMED AND PAINTED PER 727 SRM 51-10-6, 53-30-1, 53-30-2 FIG 2, 51-10-2 AND 727 M/M 51-21-151.
